# SDR 2004F00370

- Difficulty date: July 29, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG FA02 A-CHECK ACCOMPLISHGIN ATLAS AIR ROUTINE WORK CARD 12M15002 INSPECTION OF RIGHT WING FOUND BULGE AT LOWER FRONT SPAR CAP, CORROSION IS REPORTED AS LEVEL 1 AND IS LOCAL.  (M) T64R
